Some psychometric properties of the Chinese version of the Modified Dental Anxiety Scale with cross validation



Yuan, Siyang, Freeman, Ruth, Lahti, Satu, Lloyd-Williams, Ffion and Humphris, Gerry
(2008) Some psychometric properties of the Chinese version of the Modified Dental Anxiety Scale with cross validation. Health and Quality of Life Outcomes, 6 (1). 22 - 22.

[img] PDF
1477-7525-6-22.pdf
Available under License Creative Commons Attribution.

Download (337kB)
Item Type: Article
Subjects: R Medicine > RK Dentistry
Divisions: ?? sch_popsci ??
Depositing User: Symplectic Admin
Date Deposited: 25 Jun 2008 09:00
Last Modified: 09 Jan 2021 09:00
DOI: 10.1186/1477-7525-6-22
Publisher's Statement : © 2008 Yuan et al; licensee BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
URI: https://livrepository.liverpool.ac.uk/id/eprint/653